# SDR AM1060904005A

- Difficulty date: October 12, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N174YV
- Make and model: Beech 1900D
- Aircraft serial: UE174
- Engine: Pwa PT6A67D
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1181000157
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIOCORROSION ON RT WING MAIN SPAR FWD SPAR CAP FLANGE NEAR WING STATION 126.00. MAINTENANCE COMPLIED WITH MFG REPAIR FR-CO-01417 REV. 2.
